# SDR HEEA0010205

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078119
- Condition: Defective
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE WOULD NOT DROP DOWN TO YELLOW AFTER ABOUT ONE HOUR OF FLIGHT.
